# SDR C2XA03IA092

- Difficulty date: August 27, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: U627F
- Condition: Loose
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED A STRONG ODOR OF SMOKE AFTER LANDING IN THE COCKPIT, AND, FORWARD CABIN AREA (SMELLED LIKE ELECTRICAL WIRING).  MCI-  MAINTENANCE RESECURED VENTILATION DUCT FOR THE LEFT HAND MAIN DISTRIBUTION BOX.  NO FURTHER SMELL NOTICED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
